# SDR SWAA2020100513449

- Difficulty date: August 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (8EA).  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN(8EA) AND STEPS ARE DOCUMENTED ON SWA CARD 733-080-00-01.
